Experts say that iron deficiency is one of the top causes of hair loss. Many hair supplements contain a great deal of iron.
But what happens if you’re already treating your iron deficiency? Are hair growth supplements safe to take in that case?
Hair Supplements and Iron
You have to be careful with hair growth pills if you are taking iron for your anemia or for other conditions. Always ask your doctors before you start taking supplements.
Extremely high iron levels can be dangerous. Furthermore, an iron overdose can be toxic. This is why your digestive tract doesn’t easily absorb this nutrient.
So what happens if you take too much iron?
This nutrient is a pro-oxidant. This means it increases the levels of oxidation in your blood. Hence, it can damage your cells a great deal.
Your brain and your liver are especially at risk. Iron poisoning can lead to fatal organ failure.
But what are the first symptoms you need to watch out for?
- Nausea and Vomiting
If you become nauseous after taking hair growth pills, stop taking them at once. Make sure to contact your doctor immediately.
- Stomach Pain
Iron supplements can cause stomach pain even in moderate doses. But if you experience pain in response to hair growth pills, you could be in danger.
- Advertisement -
Some Other Risks
Extremely high iron levels are also linked to cancer. Additionally, they may put you at risk of Alzheimer’s disease.
The Bottom Line
Are hair growth supplements safe to take? They usually are. But if you are taking iron-based medication, you should consult your doctor before you proceed.
Everyone wants to have a healthy head of hair and a healthy body, but it seems so hard to achieve. However, the truth is that it HAS NEVER BEEN EASIER! Learn how people have been getting healthier with this INCREDIBLE DISCOVERY!